# SDR QXEA2021032200128

- Difficulty date: March 22, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 25,995 hours, 28,021 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: No Test
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/F TEST FAILS TEST, #1 ENGINE ABORT, #2 ENGINE FAILED. REMOVED FROM SERVICE. INTERROGATED CDS . FOUND FAULT 72 CH B ON # 2 ENG DISPLAY. REF Q400 FIM TASK 61-20-02-810-836. CLEARED FAULT AND C/W OPS TEST OF AUTOFEATHER & UPTRIM SYSTEM PER AMM 61-20-00-710-810. TEST PASSED THREE TIMES. FAULT DID NOT RETURN. NO FURTHER DEFECTS.
